# SDR FDEA202110142537

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 63,947 hours, 24,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: A5786420016800
- Part serial: FW01474
- Condition: None
- Location: Zone 500
- Part time: 63,947 hours, 24,378 cycles
- Component: Skin/Panel
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING #2 SLAT HAS 2 HOLES IN THE UNDERSIDE OF THE SLAT PANEL JUST  O/B  OF THE #1 ENG PYLON. IN WORK
